| Model Number |
3240 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number 1627487-2023-02822.It was reported that system diagnostics recorded high impedances.As a result, surgical intervention was undertaken wherein the leads were explanted to address the issue.
Additional Manufacturer Narrative
E1 reporter -phone number (b)(6).
Additional Manufacturer Narrative
A patient experiencing high impedance was reported to abbott.The patient leads were explanted.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.